# SDR AALA20171025001

- Difficulty date: October 24, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N989AU
- Make and model: Airbus A321-231
- Aircraft serial: 7307
- Aircraft time: 3,689 hours, 1,444 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. ON CHECK, FOUND L1 DOOR ASSIST BOTTLE LOW. SERVICED DOOR TO PROPER LIMIT PER AMM 52-10-00.
